# SDR SIMA20121101007

- Difficulty date: November 1, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 24,352 hours, 22,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE 2EA PROX LIGHT WITH ARROWS, 1EA PROX LIGHT WITH OUT ARROWS, AND SERVICE DOOR PROX LIGHT IN GALLEY HAS BROKEN WIRES AT PROX LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED 2EA PROX LIGHT WITH ARROWS, 1EA PROX LIGHT WITHOUT ARROWS, AND SERVICE DOOR PROX LIGHT IN GALLEY IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
